Compléments à un article de Hans Grauert sur la conjecture de Mordell

Pierre Samuel

Publications Mathématiques de l'IHÉS (1966)

  • Volume: 29, page 55-62
  • ISSN: 0073-8301

How to cite


Samuel, Pierre. "Compléments à un article de Hans Grauert sur la conjecture de Mordell." Publications Mathématiques de l'IHÉS 29 (1966): 55-62. <>.

author = {Samuel, Pierre},
journal = {Publications Mathématiques de l'IHÉS},
keywords = {algebraic geometry},
language = {fre},
pages = {55-62},
publisher = {Institut des Hautes Études Scientifiques},
title = {Compléments à un article de Hans Grauert sur la conjecture de Mordell},
url = {},
volume = {29},
year = {1966},

AU - Samuel, Pierre
TI - Compléments à un article de Hans Grauert sur la conjecture de Mordell
JO - Publications Mathématiques de l'IHÉS
PY - 1966
PB - Institut des Hautes Études Scientifiques
VL - 29
SP - 55
EP - 62
LA - fre
KW - algebraic geometry
UR -
ER -


  1. [1] C. CHEVALLEY, Introduction to the theory of algebraic functions of one variable, Math. Surveys, VI, Amer. Math. Soc. (New York), 1951. Zbl0045.32301MR13,64a
  2. [2] H. GRAUERT, Mordell's Vermutung über rationale Punkte auf algebraischen Kurven und Funktionenkörper, Publ. Math. I.H.E.S., 1965. Zbl0137.40503
  3. [3] D. MUMFORD, Geometric invariant theory, Erg. der Math., Springer, 1965. Zbl0147.39304MR35 #5451
  4. [4] J.-P. SERRE, Groupes algébriques et corps de classes, Hermann (Paris), 1959. Zbl0097.35604MR21 #1973
  5. [5] F. SEVERI, Trattato di geometria algebrica, vol. I, Parte I, Zanichelli (Bologna), 1926. JFM52.0650.01
  6. [6] A. WEIL, Sur les courbes algébriques et les variétés qui s'en déduisent, Hermann (Paris), 1958. Zbl0036.16001

Citations in EuDML Documents

  1. Mireille Martin-Deschamps, Propriétés de descente des variétés à fibré cotangent ample
  2. Annalisa Marcja, Da Tarski a Hrushovski: Nascita e splendori della Teoria dei Modelli
  3. Alexandru Buium, José Felipe Voloch, Lang’s conjecture in characteristic p : an explicit bound
  4. Lucien Szpiro, La conjecture de Mordell
  5. Tanya Bandman, Gerd Dethloff, Estimates of the number of rational mappings from a fixed variety to varieties of general type
  6. M. L. Brown, The density of rational and integral points on algebraic varieties

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.